# SDR AALA202301176939

- Difficulty date: January 15, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 62,316 hours, 36,928 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2L SLIDE DOOR ASSIST BOTTLE PRESSURE LOW.  SERVICED L2 DOOR SLIDE DOOR ASSIST BOTTLE PRESSURE PER AMM 52-10-00.
